ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On a linear steady-state system of equations in microcontinuum fluid mechanics

Ramkissoon, H and Devanathan, R (1980) On a linear steady-state system of equations in microcontinuum fluid mechanics. In: International Journal of Engineering Science, 18 (7). pp. 947-956.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (582Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

Galerkin representations and integral representations are obtained for the linearized system of coupled differential equations governing steady incompressible flow of a micropolar fluid. The special case of 2-dimensional Stokes flows is then examined and further representation formulae as well as asymptotic expressions, are generated for both the microrotation and velocity vectors. With the aid of these formulae, the Stokes Paradox for micropolar fluids is established.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 Feb 2010 05:28
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/21810

Actions (login required)

View Item View Item